D'ONOFRIO, GIUSEPPE

D'ONOFRIO, GIUSEPPE  

Dipartimento di Scienze Matematiche  

097848  

Mostra records
Risultati 1 - 19 di 19 (tempo di esecuzione: 0.03 secondi).
Citazione Data di pubblicazione Autori File
Jacobi Processes with Jumps as Neuronal Models: A First Passage Time Analysis / D'Onofrio, Giuseppe; Patie, Pierre; Sacerdote, Laura. - In: SIAM JOURNAL ON APPLIED MATHEMATICS. - ISSN 0036-1399. - 84:1(2024), pp. 189-214. [10.1137/22M1516877] 1-gen-2024 GIUSEPPE D'ONOFRIO + DOnofrio_Patie_Sacerdote_SIAM_22m1516877.pdfDOnofrio_Patie_Sacerdote_2205.08237v2.pdf
Approximating the first passage time density from data using generalized Laguerre polynomials / Di Nardo, E.; D'Onofrio, G.; Martini, T.. - In: COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION. - ISSN 1878-7274. - 118:(2023), pp. 1-17. [10.1016/j.cnsns.2022.106991] 1-gen-2023 D'Onofrio G. + DiNardo_DOnofrio_Martini_CNNS_1-s2.0-S1007570422004786-main.pdfDiNardo_DOnofrio_Martini_GBMLaguerre.pdf
Approximating the First Passage Time Density of Diffusion Processes with State-Dependent Jumps / D'Onofrio, Giuseppe; Alessandro, Lanteri. - In: FRACTAL AND FRACTIONAL. - ISSN 2504-3110. - 7:1(2023), p. 30. [10.3390/fractalfract7010030] 1-gen-2023 Giuseppe D’Onofrio + fractalfract-07-00030 (1).pdf
Deterministic Control of SDEs with Stochastic Drift and Multiplicative Noise: A Variational Approach / Ascione, G.; D'Onofrio, G.. - In: APPLIED MATHEMATICS AND OPTIMIZATION. - ISSN 0095-4616. - 88:1(2023), pp. 1-40. [10.1007/s00245-023-09978-0] 1-gen-2023 D'Onofrio G. + AscioneDOnofrio_AMO2023_s00245-023-09978-0.pdfAscioneDOnofrio_DeterministicControl_2110.04010.pdf
Editorial: Selected papers from the 14th international neural coding workshop, Seattle, Washington / Christodoulou, C.; D'Onofrio, G.; Stiber, M.; Villa, A. E. P.. - In: BIOSYSTEMS. - ISSN 0303-2647. - 223:104818(2023). [10.1016/j.biosystems.2022.104818] 1-gen-2023 D'Onofrio G. + Christodoulou_DOnofrio_Stiber_Villa_2023_1-s2.0-S030326472200199X.pdfBioSystems_2022_editorial.pdf
A cumulant approach for the first-passage-time problem of the Feller square-root process / Di Nardo, E.; D'Onofrio, G.. - In: APPLIED MATHEMATICS AND COMPUTATION. - ISSN 0096-3003. - 391:(2021), p. 125707. [10.1016/j.amc.2020.125707] 1-gen-2021 D'Onofrio G. + DiNardo_DOnofrio_AMC_1-s2.0-S0096300320306603-main.pdf
On the cumulants of the first passage time of the inhomogeneous geometric brownian motion / Di Nardo, E.; D'Onofrio, G.. - In: MATHEMATICS. - ISSN 2227-7390. - 9:9(2021), pp. 1-17. [10.3390/math9090956] 1-gen-2021 D'Onofrio G. + DiNardo_DOnofrio_mathematics-09-00956.pdf
An optimal Gauss-Markov approximation for a process with stochastic drift and applications / Ascione, Giacomo; D'Onofrio, Giuseppe; Kostal, Lubomir; Pirozzi, Enrica. - In: STOCHASTIC PROCESSES AND THEIR APPLICATIONS. - ISSN 0304-4149. - 130:11(2020), pp. 6481-6514. [10.1016/j.spa.2020.05.018] 1-gen-2020 Giuseppe D'Onofrio + AscioneDOnofrioKostalPirozzi_SPA_1-s2.0-S0304414920302908-main.pdfAN OPTIMAL GAUSS-MARKOV APPROXIMATION_ARXIV_ADKP_ultimaversione.pdf
Asymptotics of Two-boundary First-exit-time Densities for Gauss-Markov Processes / D'Onofrio, G.; Pirozzi, E.. - In: METHODOLOGY AND COMPUTING IN APPLIED PROBABILITY. - ISSN 1387-5841. - 21:3(2019), pp. 735-752. [10.1007/s11009-018-9617-4] 1-gen-2019 D'Onofrio G. + DOnofrio-Pirozzi2019_Article_AsymptoticsOfTwo-boundaryFirst.pdf
Inhibition enhances the coherence in the Jacobi neuronal model / D'Onofrio, G.; Lansky, P.; Tamborrino, M.. - In: CHAOS, SOLITONS AND FRACTALS. - ISSN 0960-0779. - 128:(2019), pp. 108-113. [10.1016/j.chaos.2019.07.040] 1-gen-2019 D'Onofrio G. + DOnofrio_Lansky_Tamborrino2019_1-s2.0-S0960077919302929-main.pdfDLT_CoherenceResonanceJacobi_2.pdf
Asymptotic Results for First-Passage Times of Some Exponential Processes / D'Onofrio, G.; Macci, C.; Pirozzi, E.. - In: METHODOLOGY AND COMPUTING IN APPLIED PROBABILITY. - ISSN 1387-5841. - 20:4(2018), pp. 1453-1476. [10.1007/s11009-018-9659-7] 1-gen-2018 D'Onofrio G. + DOnofrio_Macci_Pirozzi2018_Article_AsymptoticResultsForFirst-Pass.pdf
Coordinate invariance as a fundamental constraint on the form of stimulus-specific information measures / Kostal, L.; D'Onofrio, G.. - In: BIOLOGICAL CYBERNETICS. - ISSN 0340-1200. - 112:1-2(2018), pp. 13-23. [10.1007/s00422-017-0729-7] 1-gen-2018 D'Onofrio G. + Kostal_DOnofrio2018_biol_cyb.pdfpreprint_Coordinate_invariance.pdf
On two diffusion neuronal models with multiplicative noise: The mean first-passage time properties / D'Onofrio, G.; Lansky, P.; Pirozzi, E.. - In: CHAOS. - ISSN 1054-1500. - 28:4(2018), pp. 1-9. [10.1063/1.5009574] 1-gen-2018 D'Onofrio G. + Chaos2018_DOnofrio_Lansky_Pirozzi.pdf
The Jacobi diffusion process as a neuronal model / D'Onofrio, G.; Tamborrino, M.; Lansky, P.. - In: CHAOS. - ISSN 1054-1500. - 28:10(2018). [10.1063/1.5051494] 1-gen-2018 D'Onofrio G. + Chaos2018_DOnofrio_Tamborrino_Lansky_JacobiNeuronalModel.pdfJacobi_pdf_archive_CHAOEH_vol_28_iss_10_103119_1_am.pdf
Two-boundary first exit time of Gauss-Markov processes for stochastic modeling of acto-myosin dynamics / D'Onofrio, G.; Pirozzi, E.. - In: JOURNAL OF MATHEMATICAL BIOLOGY. - ISSN 0303-6812. - 74:6(2017), pp. 1511-1531. [10.1007/s00285-016-1061-x] 1-gen-2017 D'Onofrio G. + JournalMathematicalBiology_10.1007_s00285-016-1061-x.pdf
Successive spike times predicted by a stochastic neuronal model with a variable input signal / D'Onofrio, G.; Pirozzi, E.. - In: MATHEMATICAL BIOSCIENCES AND ENGINEERING. - ISSN 1547-1063. - 13:3(2016), pp. 495-507. [10.3934/mbe.2016003] 1-gen-2016 D'Onofrio G. + MBE_2016.pdf
Closed-form solutions for the first-passage-time problem and neuronal modeling / Buonocore, A.; Caputo, L.; D'Onofrio, G.; Pirozzi, E.. - In: RICERCHE DI MATEMATICA. - ISSN 0035-5038. - 64:2(2015), pp. 421-439. [10.1007/s11587-015-0248-6] 1-gen-2015 D'Onofrio, G. + Ricerche_Di_Matematica_2015.pdf
On two-boundary first exit time of Gauss-diffusion processes: closed-form results and biological modeling / D'Onofrio, G.; Pirozzi, E.. - In: LECTURE NOTES OF SEMINARIO INTERDISCIPLINARE DI MATEMATICA. - ISSN 2284-0206. - 12:(2015). 1-gen-2015 G. D'Onofrio + LectNotesSemInterdMat_DOnofrio_Pirozzi.pdf
Towards stochastic modeling of neuronal interspike intervals including a time-varying input signal / D'Onofrio, G.; Pirozzi, E.; Magnasco, M. O. (LECTURE NOTES IN COMPUTER SCIENCE). - In: Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)GEWERBESTRASSE 11, CHAM, CH-6330, SWITZERLAND : Springer Verlag, 2015. - ISBN 978-3-319-27339-6. - pp. 166-173 [10.1007/978-3-319-27340-2_22] 1-gen-2015 D'Onofrio G. + D_Onofrio_Pirozzi_Magnasco_Eurocast2015.pdf